# SDR JJBA20130510009

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 28,716 hours, 39,775 cycles
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: False Indication
- Location: Nr1 Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE CREW REPORTED THAT THE NR1 TORQUE GAUGE INDICATED 17 PERCENT IN FLIGHT IDLE.   MX REPLACED THE NR 1 ECU AND TRIMMED THE ENGINE AS A PRECAUTION.
